Dear Stephen,
I’m new to protocol and after starting andrographis (1, 2x day) I had several reactions: heart palpitations/pounding, intestinal disturbance and severe rash/hives. I discontinued use within 7 days, but the rash is lingering (although improving) after 2 weeks and still rather severe. Is there anything recommended to quell the itching and hasten healing? Thanks!


Stephen’s response:
If you have this reaction at that dose, I would not use andrographis at all. Those who are sensitive can take up to a month to recover from the hive reaction. Sorry you had this response. Only about one percent of people do, though that won’t make the itching better.
I would recommend using a tincture of echinacea on a cotton ball and dabbing the areas that are inflamed. I prefer Echinacea angustifolia rather than Echinacea purpurea but it is harder to find. You can also make a very strong infusion of chamomile and calendula and use that as a wash for your skin. (Take one ounce each, add one gallon hot water, let stand overnight, strain and then use).
It will clear, but for those who are allergic to it, it does take time unfortunately.
Stephen
share and enjoy:
  • Facebook
  • Google Bookmarks
  • Twitter
  • Digg
  • del.icio.us
  • StumbleUpon
  • Yahoo! Buzz
  • Print
  • PDF
  • email
  • RSS